# SDR 08FDEA04153

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC40091
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP ASSEMBLY INBOARD HINGE BRACKET ARC4009 MOUNTING BORE HOLE INBOARD NR 2 FOUND WITH PITTING CORROSION.  CORROSION REMOVED AS PER E.O. 1-5750-5008 PART 1. FINAL HOLE DIAMETER = 0.660", MAXIMUM HOLE DIAMETER = 0.660". CORROSION STILL EXIST. FOR FLAP   ASSEMBLY REPLACEMENT REFER TO SNRM N01220. THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
